ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О сходимости почти всюду двойных рядов Фурье-Хаара суммируемых функций

Григорян, М. Ж. (1982) О сходимости почти всюду двойных рядов Фурье-Хаара суммируемых функций. ՀՍՍՀ ԳԱ Զեկույցներ, 75 (1). pp. 3-8. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1894Kb

Item Type:Article
Additional Information:Ինտեգրալ ֆունկցիաների Ֆուրյե-Հաարի կրկնակի շարքերի զուգամիտության մասին։ On the almost everywhere convergence of spherical partial sums of fourier-Haar double series.
Uncontrolled Keywords:Գրիգորյան Մ. Ժ., Grigorian M. G.
Subjects:UNSPECIFIED
ID Code:4463
Deposited By:NAS Reports
Deposited On:06 Dec 2012 12:41
Last Modified:13 Mar 2014 08:19

Repository Staff Only: item control page